Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 30, Pages 1883-1897
http://dx.doi.org/10.1155/S0161171203210590

Topological duals of some paranormed sequence spaces

Department of Mathematics and Statistics, University of Western Australia, Nedlands 6907, WA, Australia

Received 1 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nandita Rath, “Topological duals of some paranormed sequence spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 30, pp. 1883-1897, 2003. doi:10.1155/S0161171203210590